MAUDE Adverse Event Report: EDWARDS LIFESCIENCES FORE-SIGHT ELITE; TISSUE OXIMETER PREAMP

EDWARDS LIFESCIENCES FORE-SIGHT ELITE; TISSUE OXIMETER PREAMP
Model Number 01-06-3100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts were made to secure return of the device; however, the device was not sent back for evaluation.Without the return of the device, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.The device history record review was not completed as the serial number was not provided.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported during use the foresight cable had inaccurate parameters on the left channel.No additional information was available.There is no patient injury.The device is not available for evaluation.

Brand Name
FORE-SIGHT ELITE
Common Device Name
TISSUE OXIMETER PREAMP
Manufacturer (Section D)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92618
Manufacturer (Section G)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22074942
Report Number2015691-2025-04069
Device Sequence Number12937270
Product Code MUD
UDI-Device Identifier10609538631006
UDI-Public10609538631006
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-06-3100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown